# SDR 2001FA0000459

- Difficulty date: September 28, 2001
- Submitted: October 30, 2001
- Operation: General aviation
- Aircraft: N761RD
- Make and model: Cessna T210M
- Aircraft serial: 21062450
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA643766
- Condition: Out Of Tolerance
- Location: Engine
- Part time: 336 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CUSTOMER COMPLAINED OF INTERMITTENT ROUGHNESS.  REMOVAL OF CYLINDERS REVEALED STICKING INTAKE VALVES.  GUIDE TO VALVE TOLERANCE TOO TIGHT, BELOW MFG MINIMUM LIMITS.  MFG CLAIMS TOLERANCE TOO TIGHT FROM NORMAL OPERATION.  NO BUILD UP NOTED OF ANY KIND ON VALVE STEM OR INSIDE DIAMETER OF VALVE GUIDE.  TOLERANCE WAS INCORRECTLY MACHINED AT PART/CYLINDER MANUFACTURE OR ASSEMBLY.  RECOMMEND DISASSEMBLY AND INSPECTION OF NEW CYLINDER ASSEMBLIES TO CHECK TOLERANCES.
